Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

3 Bumps

Is this something that any of you have experienced??

Hi, I recently went off bc pills in July right before my wedding. I had a normal period in Aug and then I got my "period" about 3 days early in Sept (on the 6th) however it was only 2 days long, not 6 like normal. Still had normal bleeding though. I've taken several preg tests and they all say neg except over the past 3 days I have not been feeling well. I suffer from migraines and had not had one in a while, but now I'm getting them everyday. Even worse is that around the same time everyday (about 3pm or so) I start getting a stomach ache (right above my belly button area) and nausea. NOt enough nausea to vomit, just uncomfortable. Eating does not help. Sometimes it makes it worse. I'm not sure if discomfort in that particular area is a normal sign of pregnancy or if any of you preg. women have ever had anything like that? I'm contemplating going for a blood test just to be sure tomorrow. Just curious what people thought. :)

Answer Question
 
sammywantsababy

Asked by sammywantsababy at 5:35 PM on Sep. 14, 2010 in Pregnancy

Level 3 (17 Credits)
Answers (4)
  • You might be having a hormonal imbalance from not using BC. Doesnt sound like your prego though, but who knows everyone is different. Definately get a blood test done. Good luck
    browningmom

    Answer by browningmom at 5:39 PM on Sep. 14, 2010

  • you know, I didn't even think about that! I've been reading that it takes a while sometimes for a woman's body to readjust after going off the pill....that totally makes sense b/c I've been extra emotional too (I cry at every sad/sweet commercial lately! lol) Thank you very much for the suggestion--I think you might be right! :)
    sammywantsababy

    Comment by sammywantsababy (original poster) at 5:50 PM on Sep. 14, 2010

  • it took me 7 months to get preg after i stopped using bc... your body now has to figure out its levels and stuff!
    pinkdena

    Answer by pinkdena at 7:03 PM on Sep. 14, 2010

  • It took me a year to get preg after using bc. Good like


    cat708

    Answer by cat708 at 10:09 PM on Sep. 14, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.